MathSciNet Relay Station
MathSciNet bibliographic data
MR2332068 11J04 (11B65)
Zudilin, Wadim A new lower bound for $\Vert(3/2)^k\Vert$. J. Théor. Nombres Bordeaux 19 (2007), no. 1, 311–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement